RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 4, Pages 755–758 (Mi dan32847)  

MATHEMATICS

Mean values of the support function

A. D. Aleksandrov


Full text: PDF file (572 kB)

Bibliographic databases:

Document Type: Article
UDC: 513
Received: 31.10.1966

Citation: A. D. Aleksandrov, “Mean values of the support function”, Dokl. Akad. Nauk SSSR, 172:4 (1967), 755–758

Citation in format AMSBIB
\Bibitem{Ale67}
\by A.~D.~Aleksandrov
\paper Mean values of the support function
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 4
\pages 755--758
\mathnet{http://mi.mathnet.ru/dan32847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0212681}
\zmath{https://zbmath.org/?q=an:0153.23603}


Linking options:
  • http://mi.mathnet.ru/eng/dan32847
  • http://mi.mathnet.ru/eng/dan/v172/i4/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019